MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC OPAL SPACER 10MM X 28MM 11MM HEIGHT-REVOLVE; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC OPAL SPACER 10MM X 28MM 11MM HEIGHT-REVOLVE; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 08.803.131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: patient information is not available for reporting.(b)(4).Due to the intra-operative events, the device was not successfully implanted.An alternate device was used to complete procedural step.As such, implant/explant dates are not applicable.Complainant device is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a transforaminal lumbar interbody fusion (tlif) operation on (b)(6) 2017, a opal spacer 10mm x 28mm 11mm height-revolve broke when the surgeon was trying to implant it in the disc space.The fragments generated due to broken device were easily removed without any additional intervention.There was 10-15 minutes of surgical delay.The surgery was completed with another available device.The patient was stable after the surgery.Concomitant devices reported: unknown plate (part # unknown, lot # unknown, quantity 1).This report is for one (1) opal spacer 10mm x 28mm 11mm height-revolve.(b)(4).

Brand Name
OPAL SPACER 10MM X 28MM 11MM HEIGHT-REVOLVE
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7179068
Report Number2939274-2018-50151
Device Sequence Number1223003
Product Code MAX
UDI-Device Identifier10705034754499
UDI-Public(01)10705034754499(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K072791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.803.131
Device Catalogue Number08.803.131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/13/2017
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1